# SDR HEEA076067

- Difficulty date: September 10, 2001
- Submitted: October 1, 2001
- Operation: General aviation
- Aircraft: N856PH
- Make and model: Snias AS350B
- Aircraft serial: 3352
- Aircraft time: 612 hours
- Engine: Allsn 250C*
- System (JASC): 7421 · Spark Plug/Igniter
- Part: Igniter
- Part number: 9550168770
- Condition: Worn
- Location: Engine
- Part time: 612 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT IGNITER PLUG WORN. SCRAPPED AND REPLACED WITH SERVICEABLE PART.
